# SDR AALA202401037607

- Difficulty date: December 27, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT BRACKET LOCATED UNDERWING LEFT TO WING BODY FAIRING AREA AT BS 1035 TO BS 1056 AT LOWER FUSELAGE. REMOVED AND REPLACED SUPPORT BRACKET PER B777-200 SRM.
